Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is bipolar disorder and how can it be treated ?

37 yo female on anti-depressants for last 10 years - no improvements Hello , I am a 37 yrs old Indian female, have a 12 year old child. Medical History as follows: I had an ovarian cyst removed (along with right ovary ) when I was 24 yrs old (I was pregnant then). I Have been on anti-depressants, Venlafaxine (my erstwhile doctor termed it as endogeneous depression ) for the last 10 years. My mood is generally OK, except for bouts of depression occassionally (once in 2-3 months or so).. Otherwise I am generally withdrawn in the mornings and hyper towards the evenings (want to socialize, meet people, etc.) without major problems. I have also been unsuccessful in a normal 9-5 job (someone always puts me off). I am divorced for the last 5 years. Recently I had a bout of severe depression for 10 days which prompted a visit to a new psychiatrist . She has told me that I had bi-polar disorder and has added Dicorate ER 250mg (one tab every night). I have been taking it for 19 days now and feel terrible in the mornings. I am tempted to stop the new meds and go back to my old doctor.. Pls help, advise!!!
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
u need to consult doctor from where u feel relax and better
from second dr if u r unsatisfied than u can consult old one
give detail and full history to dr as dr will make diagnosis from ur detail only
do exercise and yoga .
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor